# SDR TWAA9758001

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- Engine: Pwa JT8D217
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Support
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IAD - FLT 341 - DURING CLIMB, A LOUD BANG WAS HEARD ACCOMPANIED BY A RISE IN EGT ON NR 2 ENGINE, SN 1227.  ENGINE WAS SHUT DOWN IN-FLIGHT.  ENGINE TOTAL TIME:  26,295 HOURS; 17,232 CYCLES.  CHECK C - 2-24-97 - JFK.  INVESTIGATION OF THE RISE IN EGT IN THE NR 2 ENGINE, SN 1227, WAS FOUND TO HAVE BEEN CAUSED BY A CRACKED 8TH STAGE STATOR SUPPORT THAT SEPARATED AND DAMAGED THE HIGH PRESSURE COMPRESSOR.  ENGINE SN 1227 WAS REPAIRED AND RETURNED TO SERVICE.  (X)
